# SDR ASOA201710174055

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 36,030 hours, 27,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92243
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,475 hours, 16,983 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  THE FWD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY PACK, OPS TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
